# SDR RAIA00201023

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 8,435 hours, 7,022 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5281-TOL- STALL PROTECTION SYSTEM NR 2 INOP ALERT MESSAGE ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AOA VANE AND OPERATIONAL CHECKED SYSTEM, NO DEFECTS NOTED.
